Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 396840, 12 pages
http://dx.doi.org/10.1155/2010/396840
Research Article

On Nonlinear Boundary Value Problems for Functional Difference Equations with -Laplacian

1Department of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha, Hunan 410000, China
2Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510000, China

Received 7 October 2009; Accepted 2 March 2010

Academic Editor: Yong Zhou

Copyright © 2010 Yong Wan and Yuji Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Wan and Yuji Liu, “On Nonlinear Boundary Value Problems for Functional Difference Equations with -Laplacian,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 396840, 12 pages, 2010. https://doi.org/10.1155/2010/396840.